RA Medication Question

Does Humira cause Rheumatoid nodules?

I was diagnosed 8 years ago and have been on the same medications since my first diagnosis.

A decrease in Methotrexate and a few other tweaks here and there.

However, I started Humira injections recently and at the same time started getting RA nodules on my hands. I feel there is a connection.

Anyone else had this reaction? Thanks for any input.

By providing your email address, you are agreeing to our privacy policy. We never sell or share your email address.

More on this topic

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The RheumatoidArthritis.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

or create an account to comment.